# SDR SWAA2022040888922

- Difficulty date: March 28, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 58,669 hours, 34,690 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-06; PASSENGER CABIN FLOOR BOARD 241BF; UPPER SURFACE HAS PULLED FACE SHEET PLIES / [01] EVALUATED PANEL 241BF AND FOUND DAMAGE TO UPPER FACE SHEET. FOUND TO BE REPAIRABLE . IAW B737-700 SRM 53-00-50-2R-1 PAR 1A REV76. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3A;C;E&F.VERIFY MATERIALS. IAW B737-700 SRM 53-00-50-2R-1 TABLE 201 BMS 5-28 (A47287); BMS 8-201 (A112601); BMS 9-3 (A10273). APPLIED POTTING COMPOUND. IAW B737-700 SRM 53-00-50-2R-1 PAR 3H-J. AAR DIGITAL THERMOMETER 30347 150DEG 5HRS NEED OK TO BOND REPAIR PLIES.;[02] VERIFIED AND OK TO BOND;[03] BONDED REPAIR PLIES. IAW B737-700 SRM 53-00-50-2R-1 PAR 3K-M REV 76. AAR DIGITAL THERMOMETER 30347 150DEG 3HRS.;[04] REPAIRED DAMAGED UPPER SURFACE PLIES ON PANEL 241BF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.;[05] VERIFIED STEPS 3-4
